# SDR SWAA2022020287144

- Difficulty date: November 18, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 62,871 hours, 36,499 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; STA 887 FLOOR PANEL SUPPORT HAVE SEVERAL AREAS OF CORROSION. / AFT CARGO BAY; STA 887 FLOOR PANEL SUPPORT CORRODED. 100% MATERIAL LOSS. LOCATED AND DRILLED NEW FLOOR PANEL SUPPORT P/N 146A9401-35 SI#7530863 ATAG WN 6228 IAW BOEING DWG.146A9401 REVA AND SRM 51-40-05
